Jump to content

Accutane Induced Rosacea Testimonials


Recommended Posts

  • Root Admin

There are anecdotal reports of accutane induced rosacea. (higher doses of 20 - 40 mg or higher). You should also read this article

The vast majority of the reports below are NOT about low dose isotretinoin (5 - 10 mg) so you can assume the report is about using at least 20 mg/day or more. You may have to read the actual report by clicking the link of the poster and see how much they took per day.  

Here is the list:

ArtClassShank

Azalin says, "A bit of history is that I was on Accutane, for a long time. ( 3 years ) I first took it to rid all of my acne, which worked fine. However I noticed my Rosacea, which I also had would always just keep coming back. I then decided to go low dose ( I have 40 mg pills, and started taking 1 every 4 - 5 days ) this worked, my skin was absolutely flawless for the 2 and a half years I was doing it. I however started getting some of the major side effects from Accutane, first getting IBS ( Irritable Bowel Syndrome ), I figured I could live with that, wasn't that bad, but then receiving GERD about 2 months later ( chronic heart burn, and I never ever had heart burn before in my life ). Luckily for me, when I am off accutane the GERD goes away, so I have not yet taken the pills again, although despite the bad, the flawless skin is so hard to live without."

So I have Accutane induced Rosacea, what now? by ArtClassShank

yet another accutane induced flusher.. - Thread started by blushinggirl 29th December 2011 09:39 PM

"I am just 5 pills of 20mg of Accutane and I faced worst side-effects - dry skin, nose bleeding, sleepless ness (woke-up by 3AM) and then no sleep, reflexes not working, affects your Central Nervous System, Erectile dysfunction (this is sooooo true). I just threw my Accutane in dust-bin....................I will suffer with Rosacea but will never take Accutane." callme_kpr October 21, 2011 post #1

CMC

college_senior

confusedloner says, "They even put me on Accutane saying that it would definitely help the redness but it made it MUCH worse within just a few days!" Post #2 February 26, 2013

demon123 accutane induced flushing report

"I suffer from accutane induced flushing since Almost 3 years! It Ruines my life! I lost my Job because of the painfull flushings." Electro20

"I have a firm belief that it was the administration of Roaccutane (Isotretinoin) that I took for acne in my teens would later be responsible for my rosacea and blepharitis on a permanent basis." Elliot77

"...my rosacea was caused by Accutane." fed_up 17th July 2013 10:36 AM Post #9

flying_er says, "I developed an ear flushing problem while taking low dose accutane." Post #4 October 1 07:56 PM

Ian

jaysjay

JoeBloggs

"I took accutane for 21 weeks and finished in March, taking 80mg the last few months. Around begging February I started getting burning red ears every night for about an hour. This has continued since stopping accutane but now occurs when I am in the sun or hot, when I am stressed, when I touch my ears or lay down on one side, or sometimes randomly. Sometimes it is one and sometimes it is both ears. I also have a flushing face issue that started in May after stopping accutane, but I am much more frustrated with the ears. Does anyone have any suggestions or know of anyone who has had this same issue?" Jordanflorence

Jpak says, "You want another testimonial :P. I got accutane induced rosacea 15 years ago, hasn't cleared since. I have tried just about everything. Nothing has worked. Next time I see the doctor I will ask about Mepacrine its the last thing I haven't tried.I have had 3 non pupuric vbeam and it didn't do much.

LindaL

Lisa reports "Please help I've hit rock bottom...having controlled my facial flushing which was accutane induced using mepacrine 100mg for the past 3 years..."

Mark

Mark

maverickuk

MikeT

MikeT

mx123

Accutane induced flushing/rosacea - Thread started by Nana December 9, 2011

Nana

nicofan says, "The only side effect I got since the SECOND day of treatment are RED, HOT ears. EVERYDAY, for 3 hours."

northernguy

How I Cured Accutane Induced Rosacea - Thread started by OilKing December 21, 2011

owldog post no 3, "This all started this January after a long term course of low dose accutane."

Peter B

pleasehelp123 says, "My flushing started after Accutane and a topical retinoid."

Ray reports using Quinacrine for accutane induced rosacea.

Rosacea from Accutane by red eye

Running2B

Read stb09's experience with Accutane

sickofthis [post no 3] posts, "I wish I never took accutane. It has ruined my life with this flushing."

T3d reports a diagnosis of accutane induced rosacea

t3dstrik3r posts that Dr. Chu diagnosed him with accutane induced rosacea but is not convinced. See Post #1

valcomStone

Read xcvq's experience with Accutane

Links

RealSelf has a thread on this subjectAccutane + Flushing Q&A

Videos

Suggest you watch the long list of Accutane YouTube Videos

Link to post
Share on other sites
  • Admin pinned this topic

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...